# SDR VNAA20250602010

- Difficulty date: April 22, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 19,600 hours, 17,685 cycles
- System (JASC): 5751 · Ailerons
- Part: Lug
- Part number: CC67018058
- Condition: Corroded
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HOUSING (6EAS) OF HINGE FITTINGS 2,3,4 (OUTBD AND INBD) AT RH WING REAR SPAR.  HOUSNGS OF HINGE FITTINGS 2 & 3 (OUTBD AND INBD) AT RH WING REAR SPAR WERE CLEANED PER CRJ 700/900 SRM 51-12-00-001-001-A01 AND HOLE OF HINGE 4 WERE REPAIRED PER REO REO REO 690-57-51-429 REV -
